Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pulsation in abdomen, chest fluttering, no pain, tingling, tightness in face, heavy breathing. Why do I have these symptoms?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 411 Questions
off an on (more on) pulsating sensation in left abdomin. Also, last night and for past two days fluttering feeling in center of chest off an on with no pain but very noticable and odd feeling. sometimes made me breath in heavily as if something pushing (just for a second then gone). While experiencing this feeling last night also had a stabbing pain suddenly on left side temple for a few seconds then gone. Experienced tingling and tightness in head/face during the day as well. Then all gone and fluttering actually almost stopped. Adbomin twitch is back this am. Would really like to know why I keep having so many strange things happening. I feel stupid going to doctor again (have been to a family doctor and a heart specialist in past). I normally have lower side of blood pressure when checked. I am small framed about 5'3 and 101 pounds. One doctor told me I am just small framed and thin and would feel things more than others inside(?).
Posted Sun, 22 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 3 hours later

Thanks for posting your query.

There does not seem to be major connection with symptoms one another. Also put together it does not seem to represent any serious issue at least superficially.

But considering the strong family history of heart and neuromuscular disease, I would recommend you should be definitely cautious of chest symptoms.

So if there are persistent symptoms you should visit back your doctor and have it checked and also have ECG (electrocardiogram) done.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor